# SDR CA001106020

- Difficulty date: October 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,543 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: AN9176D
- Condition: Cracked
- Location: Fuel Line
- Part time: 1,600 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WAS A STRONG SMELL OF FUEL WHEN THE AIRCRAFT WAS PARKED AND DOOR OPENED.A CHECK OF THE COMPLETE FUEL SYSTEM, FOUND UNDER CABIN FLOOR. LEFT SIDE WHERE FRONT AND REARFUEL TANK LINES ARE CONNECTED, TEE FITTING WAS LEAKING. UPON REMOVAL ATHE TEE FITTING P/N AN917-6D IT WAS FOUND TO BE CRACKED.
